8 Oct 2012
Apparently willow bark is an ingredient. This is the basic form of aspirin. So if you are not able to take aspirin or other NSAIDs it would not be wise to take this. Also if using blood thinners it may not be good to take.
I suggest you contact your pharmacist, give all the meds and supplements you take and have them check this.
8 Oct 2012
I have tried it unsucessfully for over two years according to a doctors advice for my osteoarthritis, & it didn't do a thing for me, but just my personal opinion. I have heard others say it can help. I think it could be at the stage you are at, & very individualized. I can't take NSAIDS for pain control so sort of up a creek. They have their own website if you just google the name instaflex it comes right up with advice etc... and wecome back Laura...
9 Oct 2012
I'm 77, had severe knee OA that started about 7 or 8 years ago. I've been using a multicomponent supplement called OmniFlex for about 5 years and have full knee function with little or no pain during or after vigorous exercise. It has fish oil, krill oil, rosehips, collagen II, and pine bark extract.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have tried many meds without much help for about three years. Everything started with severe migraines, then osteoarthritis, then fibromialgia. I ...
3 answers • 13 Feb 2010
in it. and am noticing, for the first time, arthritic changes in my hands that has been just diagnosed as osteoarthritis.This occurred at he same ...
1 answer • 1 Jul 2010
Yesterday I had a series of Cortisone shots and may need more. The numbness lasted almost 8 hours but seems I got some relief for my Osteoarthritis ...
5 answers • 19 Oct 2010
.Had a blood test to see if i have it.. but doctor wouldn't elaborate & there's nothing on the internet that explains it. Any help ...
1 answer • 31 Oct 2010
I have severe osteoarthritis. My medicine doesn't seem to work, and today the doctor changed it, so I'm hoping for relief. But I find that ...
5 answers • 3 Mar 2011